Research ArticleOpen accessIn the abstractAPPROXIMATION OF ESTIMATES IN THE SUSCEPTIBLE-INFECTIOUS-REMOVED EPIDEMIC MODELChanghyuck OhJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 21 Mar 2013 · 6,760 accessesView PDFCite
60 results for “Maximum Likelihood Method”
Set a search alertResearch ArticleOpen accessIn the abstractESTIMATION OF WEIBULL PARAMETERS USING A RANDOMIZED NEIGHBORHOOD SEARCH FOR THE SEVERITY OF FIRE ACCIDENTSSoontorn Boonta, Anchalee Sattayatham, Pairote SattayathamJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,928 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Development of Parameter Estimation on Hazard Rate of Trivariate Weibull DistributionIrfan Wahyudi, Purhadi, Irhamah, SutiknoCurrent Research in Biostatistics, Vol. 2, Issue 2 · 11 Aug 2012 · 8,923 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntervened 2-Tier Poisson Distribution for Understanding Hospital Site InfectivityR. ShanmugamInternational Journal of Research in Nursing, Vol. 3, Issue 1 · 31 Mar 2012 · 6,925 accessesView PDFCite
Research ArticleOpen accessIn the abstractSymbol Timing Estimation in Multiband Orthogonal Frequency Division Multiplexing based Ultrawide band SystemM. N. Suresh, S. J. Thiruvengadam, V. AbhaikumarAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 10 Feb 2012 · 7,101 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalysis of Interregional Commodity FlowsWirach Hirun, Sompong SirisoponsilpAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 4 · 22 Nov 2010 · 8,922 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,168 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of the Bayesian and Maximum Likelihood Estimation for Weibull DistributionAl Omari Mohammed Ahmed, Hadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 10,955 accessesView PDFCite
Research ArticleOpen accessIn the abstractNegative Binomial-Lindley Distribution and Its ApplicationHossein Zamani, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 15,678 accessesView PDFCite